Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Adverse Reaction To Serostim

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Mycobacterium Avium Complex (MAC)

Introduction Mycobacterium Avium Complex (my-koe-back-teer-ee-um ay-vee-um com-plecks) disease is among the most common bacterial infections in people with HIV. In one study, MAC bacteria were found in the blood of 43% of people within two years of diagnosis with AIDS. MAC is most likely to occur in people with CD4+ cell counts below 50 and at least one other opportunistic infection (OI). Routine blood tests from people with low CD4+ cell...
Ask the Experts

Adverse Reaction to Topical Testosterone

My doctor had prescribed a topical testosterone product for me as my free testosterone levels were low. Shortly there after I broke out in hives and acne. Well, I stopped the testosterone a week and a half ago and the acne is going away but, the...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
You may have had an allergic reaction to the patch and it may take sometime for all of the causative agent to be eliminated. There are effective ways to blunt allergic reactions (including oral steroids) and if you are still having problems you... Read more »

adverse reaction to HIV meds

On 2-5-03 the doctor I was working with stuck me with an HIV+ needle. The doctors I was sent to through workman's compensation treated me like all of the adverse reactions I was having were all in my head. When I presented the doctor with the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Many if not most persons taking triple HIV meds for post-exposure prophylaxis will experience at least annoying side effects. Though some of the side effects may be due to mitochondrial toxicity it would be highly unusual to have severe... Read more »

Managing gastric adverse reactions. JB

Dear Doctors I am a young patient on HAART since 4 years.When I began therapy it was fine but recently I started to feel some troubles regarding my stomach and also diarrhea because of the Viracept which it was included on my treatment plan plus...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
Austin, it is important for you to share this information with your health care provider and not suffer for a prolonged period because there are definitely options. To improve Viracept associated diarrhea some patients take increased fiber in their... Read more »

serostim failure

Hello Doctor ... After a 12 week regimen of serostim (6mg/saline injection daily).... I weighed two pounds less than when I started the injections. Related literature, my personal physician, the pharmacist and, of course, the serostim reps assured...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Serostim (human growthh hormone) is still an investigational drug for use in HIV+ patients other than those who have AIDS wasting syndrome. Serostim can trigger diabetes in patients and cause swelling and bone aching in many patients and is very... Read more »
Connect With Others

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

Serostim

Posted by Anonymous
I have serostim I can not use as my diabetes is bad. I have 3 months worth of my own prescription. I will sell it. Please e-mail me at kewljames@aol.com if you are interested in purchasing the Serostim. Serious replies only.

Read more »

Need Serostim (HGH)

Posted by elizzytate
Does anyone have a surplus of Serostim, or cannot use it due diabetics. I need some for a friend in dire need and never ending issues with his insurance. Send me a message. Serious people please. Read more »

In NEED of Serostim

Posted by Survivor77, 1 Reply
To make a long story short, my best friend has cancer. He has Osteosarcoma, is 22 year old, and he is dying. He is running out of options, and we are turning to alternative medicine.

If anyone has a Serostim surplus or any unused Serostim, please... Read more »